Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on the reduction theory of von Neumann algebras


Author: Masamichi Takesaki
Journal: Proc. Amer. Math. Soc. 20 (1969), 434-438
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0239434-X
MathSciNet review: 0239434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [2] -, Les $ {C^\ast }$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [3] -, Dual et quasi-dual d'une algèbre de Banach involutive, Trans. Amer. Math. Soc 104 (1962), 278-283. MR 0139960 (25:3384)
  • [4] E. G. Effros, The Borel space of von Neumann algebras on a separable Hilbert space, Pacific J. Math. 15 (1965), 1153-1164. MR 0185456 (32:2923)
  • [5] -, Global structure in von Neumann algebras, Trans. Amer. Math. Soc. 121 (1966), 434-454. MR 0192360 (33:585)
  • [6] G. W. Mackey, Borel structure in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [7] S. Sakai, The theory of $ {W^\ast }$-algebras, Mimeographed note, Yale Univ., New Haven, Conn., 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239434-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society